# SDR SWIA202504180323

- Difficulty date: March 23, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 38,205 hours, 24,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON FWD SIDE OF DIAPHRAGM P/N SH670-36115-1 AT FS736.00 BETWEEN BL36 AND BL45 RHS. (C-CHECK RO 04/18/2025)REMOVED AND INSTALLED NEW DIAPHRAGM AT RH FS736.00 REF. CRJ700 SRM 51-42-20-001-001-A01 AND DWG SH670-36110 REV. NCW TASKCARD 51-900-1002-SKY AND M-337
